# SDR AMYR2018111500001

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Aircraft: N620GB
- Make and model: Cessna 525C
- Aircraft serial: 525C0130
- Aircraft time: 1,676 hours, 980 cycles
- Engine: Wilint FJ444A
- Engine time: 1,676 hours, 980 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Broken
- Location: Lt Engine
- Part time: 1,676 hours, 980 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: FJ444A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING A SUDDEN HIGH ITT SPLIT BETWEEN LT AND RT ENGINE AS REPORTED BY THE PILOT. PER LMM 71-00-00 FAULT ISOLATION FOR HIGH ITT, PERFORMED A BORESCOPE OF HP AND IP COMPRESSOR AND FOUND SIGNIFICANT DAMAGE TO BOTH HP AND IP COMPRESSORS. APPEARS THERE WAS A CONTAINED BLADE SEPARATION AT THE 3RD STAGE IP COMPRESSOR. DETAILS AS REPORTED BY THE PILOT WERE NO NOTICEABLE SOUNDS OR VISIBLE CUES OF ABNORMALITY WITH ENGINE OPERATION. PILOT DID REPORT SEEING LT ENGINE ITT SUDDENLY INCREASE TO 20-30 DEGREES HIGHER THAN RT, AND A 1% INCREASE IN N2. ALL OTHER PARAMETERS REPORTED AS NORMAL. DURING TROUBLESHOOTING, IT WAS NOTED THAT THE ENGINE ROTATED FREELY, BUT WITH AN UNUSUAL NOISE CONSISTENT WITH A LOOSE OR RATTLING INTERNAL COMPONENT.
